# SDR YENA2024040800499

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 13,336 hours, 3,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1274, CHS-JFK. 'STRONG DIRTY SOCKS SMELL ON DESCENT AS REPORTED BY IN FLIGHT. ALSO STATED CUSTOMERS COMPLAINING; C/W INFO NOTICE 2017-1015. PERFORMED LEVEL A ECS DECONTAMINATION IAW TSM 05-50-00-810-831-A. NO ODORS NOTED AT THIS TIME. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT SVC. C/W INFO NOTICE 2017-1015 J SECTION B2.'
